| Model Number |
GR101704 |
| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had a task 1 speaker failure upon power on and no audible alarm.The customer indicated that there was no patient involvement.